MathSciNet Relay Station
MathSciNet bibliographic data
MR1825163 (2002k:60083) 60F15
Giné, Evarist; Kwapień, Stanislaw; Latała, Rafał; Zinn, Joel The LIL for canonical $U$-statistics of order 2. Ann. Probab. 29 (2001), no. 1, 520–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement